Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: Loss Distributions by Robert V. Hogg, Stuart A. Klugman
Review by: James C. Hickman
American Scientist
Vol. 73, No. 4 (July-August 1985), pp. 399-400
Stable URL: http://www.jstor.org/stable/27853384
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400